# SDR CALA9801295

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACKS CORRODED AT STA 1110 TO 1135, RBL 24 AND AT STA 380 TO 420, RBL 27.  THE CORRODED SEAT TRACKS WERE REMOVED AND NEW SECTIONS OF SEAT TRACK WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-1, 51-10-2, AND 51-40-5.
